# SDR 2010F00179

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N22RX
- Make and model: Agusta A 109A
- Aircraft serial: 7155
- Aircraft time: 6,100 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 1090400025
- Part serial: 199
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER INITIAL CLIMB-OUT AND LEVEL OFF AT 1500 FT AGL THE ACFT DISPLAYED A "MASTER CAUTION", LIGHT WITH ASSOCIATED "XMSN CHIPS". ALL OTHER TRANSMISSION INDICATIONS WERE NORMAL. THE LIGHT WAS ON SOLID AND THE "CHIP ZAPPER" WAS APPLIED. THE CHIP LIGHT EXTINGUISHED AND THE FLIGHT CONTINUED. ACTT WAS NOTED FOR THE 50 HOUR CLOCK. APPROX 3 MINUTES LATER THE MASTER CAUTION AND XMSN CHIPS AGAIN ILLUMINATED. THE ACFT RFM SUPPLEMENT FOR THE CHIP ZAPPER DOES NOT ALLOW FOR A SECOND ACTIVATION DURING THE FIRST 30 MINUTES AFTER THE INITIAL ACTIVATION.  THE ACFT WAS LANDED WITHOUT INCIDENT.  MECHANIC RESPONDED TO THE ACFT, CLEANED AND INSPECTED THE MAIN ROTOR TRANSMISSION CHIP DETECTORS, AND RETURNED THE ACFT TO SERVICE.
